Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering with lupus, have tiny flecks in urine, have tapered prednisone for its undesired side effects. What could be the cause?

Hi. So im 16 and a female. I have lupus and I m on prednisone (12.5mg) and plaqunil for it but just recently Ive been nauseous. It s to the point where I ve lost fifteen pounds from not being hungry. Also, I m tapering off the prednisone because of its undesired side effects. What the real problem is, is that I just went to the bathroom and noticed tiny black flecks in my urine. I ve seen a nephrologist because there were traces of blood and protein , however he saw nothing wrong. I believe I may be headed into a flare so could the flecks be due to that?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi could definitely indicate a flare. You should follow your urine routine , urine protein creatinine ratio and complement levels and it may require some other medications like mycophenolate.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor